cardiologist-icon
Blood pressure
I am having high blood pressure 130/180. I am taking Stamlo 5.What should I do? Should I increase the dosage?
6759 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

hello there. it can't be 130/180. the upper one has to be more than the lower one. so it could be 180/130. if you are using a digital bp machine, I'd suggest you get your bp checked by a nearest doctor that will be accurate. then we can decide how much your dosage needs to be increased. you could take the tablet twice a day. regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Low grade fever and high blood pressure Can high blood pressure cause chest pain High blood pressure headache
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.